# SDR FDEA201308222008

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 66,429 hours, 28,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0739
- Condition: Dislodged
- Location: Zone 800
- Part time: 1,911 hours, 1,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK-IN , WITH BOTH L1 AND R1 DOORS DISARMED AND L1 DOOR CRACKED, THE L1 DOOR SLIDE FELL OUT ON TO THE CREW STAIRS, BUT DID NOT DEPLOY.  MX DISCONNECTED GIRT BAR FROM ACFT, L1 DOOR WAS IN ARMED POSITION AND FULLY OPEN, SLIDE HAD PINS PULLED ON YELLOW COVER BUT HAD NOT INFLATED.  FOUND DOOR ASSIST CYLINDER DEFLATED.  SLIDE PREVIOUSLY INSTALLED AND IS COMPATIBLE IAW EA F-2560-TO30267, ACFT IS OK FOR CONT SERVICE IAW THIS EA AND AMM INSTRUCTIONS.
